# SDR C2XA09SH284

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 19,044 hours, 10,087 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 14567087001
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER O/B HINGE I/B HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT GROUND SPOILER O/B FITTING IAW EMB-145 AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
